# SDR JJBA202001310010

- Difficulty date: December 30, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 34,128 hours, 22,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR CUT OUT AFT LATERAL L-SHAPE CORRODED AT LOWER END AND THRESHOLD. REPAIRED L-ANGLE SPLICE AT FR68. CORROSION FOUND TO BE LEVEL 2.
